# SDR UALA2012012700567

- Difficulty date: January 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,517 hours, 12,294 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Part number: BPE3536015
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORT PRIMARY C2 PUMP MESSAGE DISPLAYED.  C2 ACMP INOP.  REPLACED 2C ELEC HYD PUMP ELCU M29308 REF WDM 29-11-32, FIM 29-11 TASK 892. C2 ACMP TEST OKAY.
